Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 60, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 19, 2014, 5:46 PM EDT for Terrell County, Webster County, Georgia. It took effect at Apr 19, 2014, 5:51 PM EDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 5:46 PM EDT (21:46 UTC)
- In effect from
- Apr 19, 2014, 5:51 PM EDT
- Expired
- Apr 20, 2014, 3:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Terrell County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 111 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kinchafoonee Creek at Preston (SR 41) (PRSG1). The gauge peaked at 7.31 ft at Apr 19, 2014, 10:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 10.5 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02350600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
111 WGUS42 KTAE 192146 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 546 PM EDT SAT APR 19 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201900- /O.NEW.KTAE.FL.W.0060.140419T2151Z-140420T1900Z/ /PRSG1.1.ER.140419T2151Z.140420T0600Z.140420T1300Z.NO/ 546 PM EDT SAT APR 19 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM SATURDAY THE STAGE WAS 6.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 7.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$
3 follow-up statements
600 WGUS82 KTAE 200143 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 943 PM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201800- /O.EXT.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/ /PRSG1.1.ER.140419T2130Z.140420T0600Z.140420T1200Z.NO/ 943 PM EDT SAT APR 19 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 7.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$ GAC177-210143- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140423T0325Z/ /DSNG1.1.ER.140419T2233Z.140421T1200Z.140422T2125Z.NO/ 943 PM EDT SAT APR 19 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SATURDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
215 WGUS82 KTAE 200807 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 407 AM EDT SUN APR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201800- /O.CON.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/ /PRSG1.1.ER.140419T2130Z.140420T0315Z.140420T1200Z.NO/ 407 AM EDT SUN APR 20 2014 THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SUNDAY THE STAGE WAS 7.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS MORNING. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$ GAC177-210807- /O.EXT.KTAE.FL.W.0055.000000T0000Z-140424T0417Z/ /DSNG1.1.ER.140419T2233Z.140421T0600Z.140423T2217Z.NO/ 407 AM EDT SUN APR 20 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 AM SUNDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING. && LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434 $$
775 WGUS82 KTAE 201329 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 AM EDT SUN APR 20 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR PRESTON (SR 41) AFFECTING TERRELL AND WEBSTER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC273-307-201359- /O.CAN.KTAE.FL.W.0060.000000T0000Z-140420T1800Z/ /PRSG1.1.ER.140419T2130Z.140420T0315Z.140420T1045Z.NO/ 929 AM EDT SUN APR 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE KINCHAFOONEE CREEK NEAR PRESTON (SR 41). * AT 9:00 AM SUNDAY THE STAGE WAS 6.9 FEET. * FELL BELOW FLOOD STAGE AT 6:45 AM SUNDAY. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.6 FEET BY TOMORROW MORNING. * IMPACT...AT 7.0 FEET...LOW LYING AREAS AND RIVER ACCESS ROADS WILL FLOOD. && LAT...LON 3217 8462 3204 8456 3184 8434 3192 8434 3205 8450 3217 8457 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 2:52 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 19, 2:52 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT Sat Apr 19 2014
.Near Term [Through Tonight]...
The nearly stacked low pressure system over NE FL/SE GA this
afternoon will continue to slowly depart ENE into the coastal
waters tonight. At the same time...surface high pressure will
nose Swd from Ern Canada into the GA. The result will be
strengthening NE low level flow which will transport ample wrap
around moisture from Atlc back towards our CWA in the form of low
stratus and possibly some drizzle especially for our Ern counties.
PWATs hover near 1 inch overnight especially east of Apalachicola
River. HI RES guidance show last drizzle/-R exiting NEWD of our
CWA around 03Z and this looks reasonable. Will go with 0-30% SW-NE
POP gradient down to zero everywhere after 03z. Model soundings
all show strengthening NNE flow to H8 then NW flow above which
will yield NNE winds around 10 KT and make it difficult for any
fog to develop especially Wrn half of CWA. Low temps from near 50
in less cloudy SE AL to low 50s elsewhere.
.Short Term [Sunday Through Monday Night]...
Low clouds may linger into Sunday in association with wrap-around
moisture around the departing area of low pressure east of the
area. Otherwise, look for deep layer ridging, clearing skies and
seasonal temps to start the work week.
.Long Term [Tuesday Through Saturday]...
The next frontal system looks like it will move through the area
on Tuesday. However, it looks weak and fast moving with most of
the deep layer moisture affecting the northern half of the area
with a chance of showers and isolated thunderstorms. The pattern
appears to remain fairly progressive through the period, and
another weak system may affect the area on Saturday. The remainder
of the period looks dry with near to slightly above average
temperatures.
&&
.Aviation...
[Through 18Z Sunday] Widespread IFR to low end MVFR CIGS and MVFR
VSBYS (especially at KABY/KVLD/KTLH) will continue through this
afternoon with only a slight improvement this eve. Patchy -DZ and
even a small chance of Shwrs are possible especially at VLD during
rest of this aftn. Surface winds will be N 10 TO 15 KT with higher
gusts then will remain at or above 10 KT overnight and into Sunday
so anything beyond patchy predawn light fog unlikely. However...
under NE low level flow...IFR to LIFR cigs are likely again for
tonight. After around 14z...CIGS will lift to MVFR and likely VFR
at DHN/ECP.
&&
.Marine...
Winds and seas will start the night at cautionary levels, but a
gradual decreasing trend is expected as the night progresses. No
major systems are expected to affect the area through next week,
and winds are expected to stay generally around 15 knots or less
after tonight.
&&
.Fire Weather...
Cloudy and cool conditions will continue into Sunday morning...
especially ERN areas. Red Flag conditions are not expected through
the upcoming work week.
&&
.Hydrology...
Most of the area saw rainfall totals of 2 to 3 inches with higher
amounts of 4 to 5.5 inches in Southeast Alabama and Walton and
Holmes counties in Florida. These rainfall amounts in additional to
rainfall from earlier in the week have led to a rise on rivers with
many area rivers in flood stage. The Choctawhatchee at Bruce is
expected to reach major flood stage Sunday evening. Points along
the following rivers are forecast to reach moderate flood stage:
St. Mark's, Ochlockonee, Chipola, and Shoal rivers.
The most up-to-date river forecast information can always be found
on our AHPS page (below).
http:/water.weather.gov/ahps2/index.php?wfo=tae.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 52 70 51 79 56 / 10 0 0 0 0
Panama City 53 71 56 76 61 / 10 0 0 0 10
Dothan 50 73 52 79 57 / 10 0 0 0 10
Albany 51 72 51 79 54 / 20 0 0 0 0
Valdosta 52 70 50 79 53 / 30 0 0 0 0
Cross City 53 75 52 80 54 / 20 0 0 0 0
Apalachicola 54 69 55 74 58 / 10 0 0 0 10
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk until 8 PM EDT this evening for Coastal
Gulf.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...BLOCK
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...BLOCK
MARINE...DVD
FIRE WEATHER...BLOCK
HYDROLOGY...WESTONIn the hours before
Local storm report, Apr 19, 2:07 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 PM EDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD 4 ESE FLORALA 30.99N 86.27W
04/18/2014 WALTON FL COUNTY OFFICIAL
APLIN ROAD AT CHOW LANE FLOODED AND CLOSED.
0145 PM FLOOD 1 N FOX HILL 30.84N 86.29W
04/18/2014 WALTON FL COUNTY OFFICIAL
LITTLE CREEK TRAIL CLOSED AT A LOW SPOT DUE TO FLOODING.
0145 PM FLOOD 5 S HOWELLS 30.98N 86.20W
04/18/2014 WALTON FL COUNTY OFFICIAL
NATURAL BRIDGE ROAD BETWEEN PUNCH BOWL ROAD AND HIGHWAY
181 CLOSED DUE TO FLOODING.
0145 PM FLOOD 2 SW EUCHEEANNA 30.62N 86.07W
04/18/2014 WALTON FL COUNTY OFFICIAL
SHERWOOD ROAD OFF OF HIGHWAY 331 SOUTH CLOSED AT THE
BRIDGE DUE TO FLOODING.
0209 PM FLOOD 5 SSE HOWELLS 30.98N 86.17W
04/18/2014 WALTON FL COUNTY OFFICIAL
HIGHWAY 181 AT EIGHT MILE CREEK BRIDGE JUST WEST OF EIGHT
MILE CEMETARY IS CLOSED DUE TO FLOODING.
0209 PM FLOOD 4 S HOWELLS 30.99N 86.20W
04/18/2014 WALTON FL COUNTY OFFICIAL
FINK MILL ROAD CLOSED DUE TO FLOODING.
0209 PM FLOOD 3 SSW DE FUNIAK SPRINGS 30.69N 86.14W
04/18/2014 WALTON FL COUNTY OFFICIAL
CAWTHON ROAD CLOSED DUE TO FLOODING.
0209 PM FLOOD 2 SSW NATURAL BRIDGE 30.96N 86.23W
04/18/2014 WALTON FL COUNTY OFFICIAL
WALLACE ROAD CLOSED DUE TO FLOODING BETWEEN SANDY RAMP
ROAD AND ADAMS ROAD
0209 PM FLOOD 5 ESE FLORALA 30.97N 86.25W
04/18/2014 WALTON FL COUNTY OFFICIAL
SANDY RAMP ROAD CLOSED DUE TO FLOODING.
0215 PM FLOOD SAMSON 31.11N 86.05W
04/18/2014 GENEVA AL 911 CALL CENTER
SEVERAL ROADS AROUND SAMSON ARE BEING CLOSED DUE TO
FLOODING.
0245 PM FLOOD 2 E MARVIN CHAPEL 31.21N 85.96W
04/18/2014 COFFEE AL EMERGENCY MNGR
WATER OVER THE ROADWAY NEAR THE INTERSECTION OF COUNTY
ROAD 655 AND COUNTY ROAD 663 IN FAR SOUTHERN COFFEE
COUNTY. COUNTY OFFICIALS INVESTIGATING FOR POSSIBLE
BARRICADES.
0320 PM FLOOD 2 W GASKIN 30.97N 86.17W
04/18/2014 WALTON FL COUNTY OFFICIAL
PENN WILLIAMS ROAD CLOSED DUE TO FLOODING.
0320 PM FLOOD 3 ESE FREEPORT 30.48N 86.09W
04/18/2014 WALTON FL PUBLIC
PUBLIC REPORTED WATER OVER THE ROAD IN SEVERAL PLACES
ALONG BLACK CREEK BLVD.
0320 PM FLOOD 3 WNW ROYALS CROSSROADS 30.99N 86.05W
04/18/2014 WALTON FL COUNTY OFFICIAL
COOK ROAD CLOSED AT THE SUBSTATION AT THE ALABAMA STATE
LINE DUE TO FLOODING.
0320 PM FLOOD 2 ENE GASKIN 30.98N 86.10W
04/18/2014 WALTON FL COUNTY OFFICIAL
WOODS ROAD CLOSED DUE TO FLOODING.
0345 PM FLOOD 3 SW DE FUNIAK SPRINGS 30.69N 86.15W
04/18/2014 WALTON FL COUNTY OFFICIAL
SPENCE ROAD OFF OF HIGHWAY 81 IS CLOSED DUE TO FLOODING.
0345 PM FLOOD 4 SE FLORALA 30.97N 86.27W
04/18/2014 WALTON FL COUNTY OFFICIAL
DEAN ROAD IS CLOSED DUE TO FLOODING.
0345 PM FLOOD 2 E SANTA ROSA BEACH 30.39N 86.20W
04/18/2014 WALTON FL COUNTY OFFICIAL
RENDEZVOUS DRIVE OFF OF TRANSVERSAL ROAD IS CLOSED DUE TO
FLOODING.
0353 PM FLOOD 2 SSE EUCHEEANNA 30.62N 86.04W
04/18/2014 WALTON FL COUNTY OFFICIAL
MCKINNON BRIDGE ROAD IS CLOSED DUE TO FLOODING.
0420 PM FLOOD GENEVA 31.04N 85.88W
04/18/2014 GENEVA AL BROADCAST MEDIA
FLOODING ON GOPHER RIDGE RD.
0458 PM FLOOD 3 NNW OZARK 31.50N 85.67W
04/18/2014 DALE AL EMERGENCY MNGR
PORTION OF JERNIGAN ROAD CLOSED DUE TO FLOODING.
0510 PM FLOOD 3 W OZARK 31.45N 85.69W
04/18/2014 DALE AL EMERGENCY MNGR
WATER OVER THE ROAD AT ALABAMA 27 AND COUNTY ROAD 34.
0600 PM HEAVY RAIN GENEVA 31.04N 85.88W
04/18/2014 M5.00 INCH GENEVA AL TRAINED SPOTTER
0604 PM NON-TSTM WND DMG OZARK 31.45N 85.65W
04/18/2014 DALE AL EMERGENCY MNGR
SEVERAL TREES DOWNED DUE TO GUSTY WINDS AND SATURATED
SOIL CONDITIONS.
0700 PM FLOOD 6 N BONIFAY 30.87N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
ADOLPH WHITAKER WAS CLOSED AT THE BRIDGE
0700 PM FLOOD 1 WSW GRACEVILLE 30.95N 85.54W
04/18/2014 HOLMES FL LAW ENFORCEMENT
BONEY BRIDGE ROAD WAS CLOSED AT THE EAST END.
0700 PM FLOOD 1 ENE NOMA JUNCTION 30.98N 85.60W
04/18/2014 HOLMES FL LAW ENFORCEMENT
BUSH ROAD WAS CLOSED AT THE CREEK
0700 PM FLOOD 1 ESE BETHLEHEM 30.92N 85.72W
04/18/2014 HOLMES FL LAW ENFORCEMENT
CANE MILL ROAD WAS CLOSED AT THE EAST END.
0700 PM FLOOD 2 N CARYVILLE 30.80N 85.82W
04/18/2014 HOLMES FL LAW ENFORCEMENT
HORSESHOE LOOP ROAD WAS CLOSED AT THE CREEK.
0700 PM FLOOD 3 SSE BETHLEHEM 30.88N 85.72W
04/18/2014 HOLMES FL LAW ENFORCEMENT
HOWELL WILLIAMS ROAD WAS CLOSED AT THE BRIDGE.
0700 PM FLOOD 4 WNW BONIFAY 30.82N 85.74W
04/18/2014 HOLMES FL LAW ENFORCEMENT
JIM BUSH ROAD WAS CLOSED BETWEEN JAMES G AND SKITTER
0700 PM FLOOD 3 E LEONIA 30.91N 85.97W
04/18/2014 HOLMES FL LAW ENFORCEMENT
JONES LOOP WAS CLOSED AT THE BRIDGE.
0700 PM FLOOD 3 ESE BETHLEHEM 30.90N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
ROBBINS BRIDGE ROAD WAS CLOSED.
0700 PM FLOOD 4 N BONIFAY 30.85N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
SHEFIELD ROAD WAS CLOSED BETWEEN LEWIS AND CR177.
0700 PM FLOOD 2 SSE HOLLAND CROSSROAD 30.94N 85.63W
04/18/2014 HOLMES FL LAW ENFORCEMENT
SPRING VALLEY ROAD WAS CLOSED AT WRIGHTS CREEK.
0700 PM FLOOD ROYALS CROSSROADS 30.98N 86.00W
04/18/2014 HOLMES FL LAW ENFORCEMENT
STATE ROUTE 81 WAS CLOSED JUST SOUTH OF THE ALABAMA STATE
LINE.
0700 PM FLOOD 3 S TENDIL CROSSING 30.92N 85.57W
04/18/2014 HOLMES FL LAW ENFORCEMENT
WOODHAM ROAD WAS CLOSED BETWEEN REDDICK MILL ROAD AND
CHESTNUT ROAD.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:10 AM EDT | River Flood Warning | TAE | Brooks, Lowndes | 9 days |
| Apr 19, 9:57 AM EDT | River Flood Warning | TAE | Lee | 5 days |
| Apr 19, 9:58 AM EDT | River Flood Warning | TAE | Decatur | 5 days |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.